TitleA note on the convex structure of uncertainty measures on MV-algebras
Publication TypeConference Paper
Year of Publication2013
AuthorsFlaminio T, Godo L
Conference NameSynergies of Soft Computing and Statistics for Intelligent Data Analysis –6th International Conference on Soft Methods for Probability and Statistics (SMPS 2012)
Volume190
EditionR. Kruse et al.
PublisherSpringer Berlin Heidelberg
Conference LocationKonstanz (Germany)
Pagination73-82
Date Published04/10/2012
Abstract

In this paper we address the issue of providing a geometrical characterization for the decision problem of asking whether a partial assignment $\beta:f_i\mapsto\alpha_i$ mapping {\em fuzzy events} $f_i$ into real numbers $\alpha_i$ $(i = 1, \ldots,n)$ extends to a generalized belief function on fuzzy sets, according to a suitable definition. We will characterize this problem in a way that allows to treat it as the membership problem of a point to a specific convex set.